# SDR F3LA200200248

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED RT MLG OUTER CYLINDER B-LUG (OUTBOARD SIDE) CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED NEW BUSHING PER SOPM 20-50-03 AND OHM 32-11-1.
